# SDR DOSS12

- Difficulty date: May 2, 2006
- Submitted: May 9, 2006
- Operation: General aviation
- Aircraft: N422BA
- Make and model: Let L13 AC BLANIK
- Aircraft serial: 028903
- Aircraft time: 1,109 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Rear Cockpit
- Part time: 1,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST LONGERON (N434BA) WAS FOUND CRACKED AT THE ELEVATOR TRIM GUIDE ATTACH POINT, NEAR THE REAR COCKPIT (RCP) LT RUDDER PEDAL, DURING A SCHEDULED INSPECTION. SUBSEQUENT FINDINGS OCCURRED AS RESULT OF QUALITY DEPARTMENT ISSUING A ONE TIME INSPECTION OF ALL MDS. IT LOOKS AS IF THE OPERATOR, IN THE REAR COCKPIT, MAY BE STRIKING THE ELEVATOR TRIM GUIDE WITH HIS/HER FOOT WHILE ACTUATING THE RUDDER PEDAL - CAUSING THE SUPPORT STRUCTURE (LONGERON) TO WEAKEN AND FORM CRACKS AT THE ATTACH SCREWS.
